MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURER GMBH BLUNT TIP SCREW, 4X34MM; ROD, FIXATION, INTRAMEDULLARY

ZIMMER SWITZERLAND MANUFACTURER GMBH BLUNT TIP SCREW, 4X34MM; ROD, FIXATION, INTRAMEDULLARY
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a screw backed out from its proper position two weeks after implantation.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).Report source-foreign-japan.Concomitant medical products: item#:47-2486-052-40 lot#:3076792 item name#:ann blunt tip screw 4x52mm; item#:47-2486-124-40 lot#:3091457 item name#:ann cort bone screw 4 x 24mm; item#:47-2486-124-40 lot#:3078235 item name#:ann cort bone screw 4 x 24mm; item#:47-2488-000-04 lot#:3081960 item name#:ann washer small; item#:47-2488-010-00 lot#:3091275 item name#:affixus ph nl cap 0mm; item#:47-2486-036-40 lot#:3068458 item name#:blunt tip screw, 4x36mm; item#:47-2486-034-40 lot#:3077767 item name#:blunt tip screw, 4x34mm; item#:47-2496-161-09 lot#:3083154 item name#:proximal humerus, left, 9x160mm.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0009613350 -2022 -00497; 0009613350 -2022 -00500; 0009613350 -2022 -00502.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay correction and additional information.As no product was returned, visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.Based on the available information it is not possible to determine the root cause for this issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BLUNT TIP SCREW, 4X34MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15492858
Report Number0009613350-2022-00501
Device Sequence Number1919157
Product Code HSB
UDI-Device Identifier00889024505414
UDI-Public(01)00889024505414(17)260720(10)3078217
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/20/2026
Device Model NumberN/A
Device Catalogue Number47-2486-034-40
Device Lot Number3078217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown